MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY4 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY4 IMPLANT; DENTAL IMPLANT
Catalog Number 877008
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section provided as not provided.Customer will be contacted.
 
Event or Problem Description
As per complaint (b)(4) after a clinical procedure a dental implant displayed a failure of osseointegration and the implant was explanted.There was 1 patient involved in this event.
 
Additional Manufacturer Narrative
This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).

Brand Name
LEGACY4 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key10344502
Report Number3001617766-2020-05382
Device Sequence Number825341
Product Code DZE
UDI-Device Identifier10841307103141
UDI-Public10841307103141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician Assistant
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2024
Device Catalogue Number877008
Device Lot Number141164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR